# SDR SWAA2022021691803

- Difficulty date: May 7, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF IS CORRODED ON THE UPPER OUTER EDGES / AFT CARGO COMPARTMENT FLOOR PANEL 140DF DISCARDED AND REPLACED WITH NEW FLOOR PANEL DUE TO CORROSION ON THE UPPER OUTER EDGES. NEW FLOOR PANEL P/N 453A2610-20 VERIFIED IAW BOEING DWG 453A2610 REV B. NEW PANEL PLACED ON AFT CARGO RACK READY FOR INSTALLATION
